# SDR SWAA2015091443742

- Difficulty date: August 6, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 69,814 hours, 57,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C28060
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT TWO OVERHEAD BIN LIGHTS INOPERATIVE AT ROW 23.  R & R LIGHT IAW AMM.
